# SDR UALA2012042402478

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 33,438 hours, 14,721 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FUEL LEAK ON RT WING.  RESEATED WATER DRAIN VALVE.  NO FURTHER LEAKS NOTED.
